# SDR HEEA079073

- Difficulty date: May 16, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 01077005813
- Condition: Inoperative
- Location: Strobe
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR STROBE LIGHT INOPERATIVE.
